# SDR SWAA2022092242808

- Difficulty date: August 17, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR BEAR STRAP HAS A 2 INCH LONG CRACK 3 INCHES BELOW STRINGER 8R / [01] REPAIRED BY 737-700 SRM 53-10-01-2R-6 AND EA M-21-153-03542;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED MEASUREMENT TABLE COMPLETED.;[04] VERIFIED CORRECTIVE ACTION ITEM 1.;[05] COMPLETE
